×

Found 14,010 Documents (Results 1–100)

100
MathJax

Geometry of the semigroup \(Z_{(\geq 0)}^n\) and its applications to combinatorics, algebra and differential equations. Translated by the first author (to appear). (English) Zbl 06234389

Berlin: Springer (ISBN 978-3-642-30987-8/hbk; 978-3-642-30988-5/ebook). 120 p., (2023).
MSC:  20-02 20M14 20M20
PDF BibTeX XML Cite

The bounds on the number of partitions of the space \(\mathbf{F}_2^m\) into \(k\)-dimensional affine subspaces. (English. Russian original) Zbl 07596806

Mosc. Univ. Math. Bull. 77, No. 3, 131-135 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 3, 21-25 (2022).
MSC:  94D10 51Exx 06Exx
PDF BibTeX XML Cite
Full Text: DOI

On the number of solutions to linear Diophantine equation and Frobenius problem. (English. Russian original) Zbl 07596709

Comput. Math. Math. Phys. 62, No. 9, 1413-1423 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 9, 1447-1457 (2022).
MSC:  35-XX 34-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software